MAUDE Adverse Event Report: AESCULAP AG PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; ANASTOMOSIS DEVICES

AESCULAP AG PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; ANASTOMOSIS DEVICES
Model Number FC700SU
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported to aesculap ag that a pas-port proximal anastomosis system (part # fc700su) was used during an unknown procedure performed on (b)(6), 2021.According to the complainant, the surgical technique couldn´t be performed completely.When the pasport was triggered, only a click was heard when the knob was turned.The knob cannot be rotated any further.The aorta is perforated, but the anastomosis is not completely performed.Pasport instrument was actually damaged in order to extract the vein.The aorta was clamped out and the anastomosis was sutured by hand.An additional medical intervention was necessary.Additional patient information was not made available.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Corrections were made in h6.Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The potential risk determined during initial vigilance evaluation remains valid.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM
Common Device Name
ANASTOMOSIS DEVICES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11455241
Report Number9610612-2021-00132
Device Sequence Number3117683
Product Code FZP
UDI-Device Identifier04046955241026
UDI-Public4046955241026
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2022
Device Model NumberFC700SU
Device Catalogue NumberFC700SU
Device Lot Number52618492
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;